# SDR 05FDEA00036

- Difficulty date: January 6, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE C-CHECK, NON-ROUTINE, LT WING - CORROSION FOUND ON UPPER SURFACE STA 1659 RIB 27 TO STA 1713 RIB 28 INTERSECTION WITH STRINGER 12.   REPAIRED IAW FAX REF 942-034715/005/2004 DATED 12/27/2004 AND FEDEX EA 6-5710-81827.  PERFORMED NDT INSPECTION 51-10-08 PT6.  PAINTED IAW SRM 51-75-10-8.
